# SDR USAA2011031491044

- Difficulty date: March 10, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 67,569 hours, 30,284 cycles
- Engine: Iae V2500A1
- Engine time: 58,844 hours, 26,279 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: 1685MK7
- Part serial: 1685747
- Condition: Stalled
- Location: Nr 1 Engine Vsv
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

FLT 88 - CREW REPORTED NR 1 ENGINE COMPRESSOR STALL ON CLIMB WITH MAX EGT 720+ FOR ONE MINUTE.  SHUT DOWN ENGINE, DECLARED AN EMERGENCY AND RETURNED TO FIELD.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE.  THE ROOT CAUSE WAS IDENTIFIED AS THE VSV ACTUATOR WHICH WAS STUCK / DIFFICULT TO MOVE.
